American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Wen-ling Huang. Adjacency preserving mappings of invariant subspaces of a null system. Proc. Amer. Math. Soc. 128 (2000) 2451-2455. MR 1690993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Arjeh M. Cohen and Bruce N. Cooperstein. Lie incidence systems from projective varieties. Proc. Amer. Math. Soc. 126 (1998) 2095-2102. MR 1443819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Meighan I. Dillon. Buildings as inner ideal geometries . Proc. Amer. Math. Soc. 123 (1995) 647-650. MR 1264806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Thomas Meixner. Parabolic systems: the ${\rm GF}(3)$-case . Trans. Amer. Math. Soc. 338 (1993) 615-637. MR 1100697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1